# SDR DL75K030954

- Difficulty date: October 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 48,020 hours, 23,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC45FT22A55P
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK FOUND EMERGENCY LIGHT SWITCH AT FLIGHT ATTENDANT PNL 1L DOOR INOP.  ALSO LIGHTS WOULD COME ON WHEN COCKPIT SWITCH TURNED OFF.  RESEATED CONNECTOR D40882P LOC OVERHEAD AT SEAT 1A.  OPS NORMAL FROM BOTH FLIGHT ATTENDANT PNL AND COCKPIT.
